# SDR COMA0160702

- Difficulty date: September 9, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 17,846 hours, 17,060 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0042
- Condition: Faulty
- Location: Wing
- Part time: 17,846 hours, 17,060 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5285.  DURING TAXI OUT RECEIVED A LEFT SPOILER CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE LEFT INBOARD FLIGHT SPOILER POWER CONTROL UNIT.
